Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do I stop taking my 'script? I'm Miserable!

I was prescribed prometrium. It cost $53.68. Money we hoped to use for our 29th Wedding Anniversary. But opted to get me Well! Dyfunctional non stop bleeding! 7 1/2 long weeks . 10 days off. Now for weeks Again! I read not for asthma or Migraine sufferers. But I was just in to see my OB. He knows that! The first night I was as bad as if I gave birth to my first born. So out of it! A migraine, unwell, walking into walls, Dazed, Dizzy Etc.. Each time! DH says take 1 pill not 2. Last night I felt Brave. He wasn't home. So I took 2. Pure Misery all over again! Didn't help with lessening the bleeding either? May be Worse! I have no money. We're jobless! The Bleeding products are getting us Broke! I feel hopeless! I called the pharmacy. No help. I called the DR. He's not in! The nurse is leaving it up to me! What can I do? What should I do! I'm past miserable! I've missed any decent life since before June! I lost my Summer & Lif

Answer Question
 
Angellinda

Asked by Angellinda at 5:51 PM on Sep. 2, 2009 in Health

Level 21 (11,804 Credits)
Answers (3)
  • Angel, 'm confused here. Maybe a little too much detail? **smile**

    But the bottom line here is that you are taking the meds and they're NOT helping. right? First question is whether this is a med that's supposed to take some time to help. There are plenty of meds that will not actually improve symptoms for several days.

    What does the packaging say about side effects and length of time for results?
    gdiamante

    Answer by gdiamante at 5:55 PM on Sep. 2, 2009

  • This is the second time you've asked strangers on CafeMom whether or not you should take your medicine or not.

    Please stop asking non medical professionals this kind of information. Go back to your doctor and discuss all of your bleeding and migraine issues with him and let him decide what you should or should not be taking. That is the only way you're going to get better. We are not doctors and do not know your medical chart.

    Please take care of yourself. Excessive bleeding can have many causes like cysts, tumors, and polyps to name a few. Let your doctor decide what will get you well.
    ThrivingMom

    Answer by ThrivingMom at 6:15 PM on Sep. 2, 2009

  • Hi Linda, Are you taking these as prescribed? From what you wrote it sounds like you are just taking them when you feel like it. This will not help you get better. Be consistent in your care. We all care about you and want you to feel better. Follow the advice of your Dr.
    cafeclubmom

    Answer by cafeclubmom at 9:26 PM on Sep. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN